# SDR F3LA200100060

- Difficulty date: May 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED AFT GALLEY INTERCOSTAL CORRODED BETWEEN BS 1016 AND 986, BL 8L.  FABRICATED AND INSTALLED REPLACEMENT LT AND RT INTERCOSTALS PER EA 53-737-117.
